On the order of isolated singularities of solutions to elliptic systems

Authors

  • E. A. Kalita Ин-т прикл. математики и механики АН Украины, Донецк

Keywords:

-

Abstract

For second–order elliptic systems with the natural energy space W12solutions with an isolated singularity are considered. If the speed of growth of the solution is less than the limiting speed determined by the modulus of the elliptic system, it is proved that either the singularity is removable or its order coincides with the order of the singularity of the fundamental solution of Laplace's equation. Systems are also considered with positive nonlinear lowest terms, for which a complete classification is obtained of the possible orders of isolated singularities.

References

Serrin J. Local behaviour of solutions of quasilinear elliptic equations//Acta math. – 1964. – 111. –P. 247–302.

Кошелев А. И. Регулярность решений эллиптических уравнений и систем. – М.: Наука,1986.– 240 с.

Кондратьев В. А., Ландис Е. М. Полулинейные уравнения второго порядка с неотрицательной характеристической формой// Мат. заметки.– 1988.– 44, № 4.– С. 457–468.

Brezis H.,Veron L. Removable singularities for some nonlinear elliptic equations//Arch. Ration. Mech. and Anal.– 1980.– 75, №1.– P. 1–6.

Veron L. Singular solutions of some nonlinear elliptic equations//Nonlinear Analysis. – 1981.–5, №3. – P. 225–242.

Downloads

Published

01.10.1992

Issue

Section

Research articles

How to Cite

Kalita, E. A. “On the Order of Isolated Singularities of Solutions to Elliptic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 10, Oct. 1992, pp. 1349-58, https://umj.imath.kiev.ua/index.php/umj/article/view/8231.